Skip to content
Loss of Sensation in Penis? Here's what worked for me (not an advertisement)
avatar
DistantFire posted:
I;m sharing this because it has been a major frustration for me for the past year or so. This is NOT a recommendation, it's just what work for me providing a improvement.

Okay, I'm in good health but over the past year I have had a serious reduction of sexual sensation in my penis. Bad enough so I could not get it on. I surfed the web many times and finally another dude with same issue posted something about what what worked for him and I tried it and it worked for me.

1. I went to a health food store and bought a small bottle (like 3-4 oz) of
vitamin E. I bought 45,000 I.U. It was about 14 bucks.
2. I also bought (at Walmart) a bottle of good quality hand cream. The one I got had aloe and natural ingredients ( like coca butter and jojoba, There was plenty of choices
3. Every morning and evening, before bed, I mixed a few drops of vitamin E with a little the hand cream. I rubbed it in on my penis being careful not to get any into the nozzle. I gave attention to the area around the head and down the sides (the glans). Both these products are pretty benign so there I had no sensation when I put it on.
4 I cut back on the solo sex, to give the cream and E stuff a chance to work I also use Astroglide to facilitate a hand job. If you have never used it you may want to buy a bottle (about $8.00 for a small bottle). It's real slippery and it's water based.
5. After about two weeks of this treatment I noticed I could feel the head of my johnson rubbing on my underwear. About three weeks after the thereapy my wife and I were messing around like we usually do when to my surprise I had a gusher. Nice to know it still works.
Reply
 
avatar
jamesmoore responded:
For all your health related problems, MIDLAND 24/7 PHARMACY, is there to provide you with the most efficient and High Quality products at relatively cheaper prices. We sale health Care products for the for the following related problems:

--- Erectile Dysfunction
--- Male Enhancement
--- Anti-Acidity
--- Anti-Allergic/Asthma
--- Anti-Depressant/Anti-Anxiety
--- Anti-Diabetic
--- Anti-Fungus
--- Anti-Herpes
--- Antibiotics
--- Blood Pressure/Cholesterol
--- Body-Building
--- Erection packs
--- Female Enhancement
--- General Health
--- Gums New!
--- Healthy Bones
--- Herbals
--- Herbals: Gums
--- Herbals: Personal Care
--- Herbals: Weight Loss
--- Hypnotherapy
--- Men's Health
--- Pain Relief
--- Patches New!
--- Pets
--- Skin Care
--- Sleeping Aid
--- Stop Smoking
--- Weight Loss
--- Women's Health

Just click to contact us and get your supply and desire product at a price you will say thank you. <<< Health For All>>> is what we stand for. email us at (midlandpharmacy@gmail.com)
 
avatar
An_252489 responded:
It is not uncommon for men to experience a loss of sensation in the penis. This is often the result of constant friction against the skin, especially in the glans area, due to rubbing against clothing, rough masturbation, and aggressive sex. Many men have found relief from this problem by applying vitamin E to the area and using a high quality natural moisturizer like Shea butter or cocoa butter to help keep the skin hydrated and boost production of its natural lubricating oils. A penis vitamin cr?me (health professionals recommend Man1 Man Oil) enriched with nutrients such as vitamin E, as well as antioxidants and moisturizers, can be an effective way to deal with loss of penis sensation.


Helpful Tips

YaY
So I have been having this trouble since i was about 15. Im 30 now. I must say this is NOT a UTI or STD. I wish I knew why it happens but I ... More
Was this Helpful?
0 of 0 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.